MAUDE Adverse Event Report: ALLERGAN (COSTA RICA) STYLE 410 COHESIVE SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED

ALLERGAN (COSTA RICA) STYLE 410 COHESIVE SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Model Number FX-410450
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code Failure of Implant (1924)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been initiated.If any new, changed or corrected information is noted, a supplemental medwatch will be submitted.(b)(4).Device evaluation: visual analysis of the returned device identified the device was broken shell, missing shell and fold creases.A weight test of the device was verified and the device underweight.A microscopic analysis was performed which identified sharp edge broken in the shell with stress marks, partial delamination of orientation dot and wear abrasion.A dimension measurement in the shell was performed which identify the thickness within specification.Based on the device analysis the final assessment is: a sharp edge broken in the shell with nick in the side posterior assessed as surgical impact opening.Partial delamination of orientation dot assessed as adhesive failure.Missing shell assessed as inconclusive.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: "having experienced autoimmune issues such as skin reactions, illnesses and infections.".
 
Event or Problem Description
Patient reported "having experienced autoimmune issues such as skin reactions, illnesses and infections".Patient reported additional events of ¿multiple health problems leading to higher and higher thyroid meds, currently taking the max amount of hormones for that (considering i still have my thyroid).I am on a dose that replaces one all together and blood tests have been stumping my doctor.¿, ¿debilitating migraines¿, ¿sinus infections¿, ¿yeast in gut and throat¿, ¿anxiety attacks, skin rashes and blisters¿, ¿really bad gastrointestinal problems causing irregular weight gain and urinary problems with urgency and frequency¿, and ¿insomnia¿.The aforementioned events are not related to the device.Healthcare professional reported right side rupture.The device has been explanted.
 
Additional Manufacturer Narrative
Additional, changed, and/or corrected data.In response to fda report number: mw5093908.
 
Event or Problem Description

Brand Name
STYLE 410 COHESIVE SILICONE GEL FILLED BREAST IMPLANT
Common Device Name
PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Manufacturer (Section D)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
Manufacturer (Section G)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
Manufacturer Contact
chris sprague
12331-a riata trace parkway
building 3
austin, TX 78727
8479375615
MDR Report Key12156981
Report Number9617229-2021-46449
Device Sequence Number14597569
Product Code FTR
UDI-Device Identifier10888628002999
UDI-Public10888628002999
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P040046
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2021
Reporter Type Manufacturer
Report Source Other,Consumer,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/05/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/13/2020
Device Model NumberFX-410450
Device Catalogue NumberFX-410450
Device Lot Number2830309
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/21/2021
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/11/2021
Supplement Date Received by Manufacturer04/08/2022
Initial Report FDA Received Date07/13/2021
Supplement Report FDA Received Date05/06/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/13/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age41 YR
Patient SexFemale
Patient Weight59 KG